CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Aktuelle Neurologie

Heparin induced thrombocytopenia causing acute paraplegia

M Leitinger, H Novak, M McCoy, S Weis, G Ladurner · Aktuelle Neurologie · Ausgabe 10/2009

DOI 10.1055/s-0029-1238689

Bibliografische Angaben

Nachweis in CareLit

Autor:innenM Leitinger, H Novak, M McCoy, S Weis, G Ladurner
ZeitschriftAktuelle Neurologie
Ausgabe10/2009
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

A 67 year old lady without vascular risk factors underwent prothetic surgery of both knees by means of spinal anaesthesia. On the sixth postoperative day she fell on the floor and revealed a mild weakness of both legs, which worsened to paraplegia two days later. In the MRI of her lower medulla a hyperintense lesion with an uptake of contrast medium was found. The cerebrospinal fluid revealed an inflammatory csf syn…

Zitieren

Zitierempfehlung

M Leitinger, H Novak, M McCoy, S Weis, G Ladurner (2009) Heparin induced thrombocytopenia causing acute paraplegia. Aktuelle Neurologie (10). https://doi.org/10.1055/s-0029-1238689

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur